# SDR FDEA201208223101

- Difficulty date: August 22, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 68,168 hours, 15,651 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AUXILLIARY TANK UPPER SURFACE AT STA 1229,  X=-85 TO -95 FOUND CORRODED.  CORROSION   REMOVED AS PER SRM 51-21-01 REV.50 ORIGINAL THICKNESS : 0.160 INCH, MATERIAL   REMAINED: 0.106 INCH, MATERIAL REMOVED: 0.054 INCH FOUND EXCEEDED LIMIT AS PER SRM   57-10-01 FIGURE 101 REV. 50 REPAIRED AS PER EA 1-5730-160997.   REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REVISION 115.
